MAUDE Adverse Event Report: ABBOTT CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36Q
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During a clinic follow-up, a vibratory alert was unable to be delivered by the device during testing.Technical support was contacted, but no intervention has been performed at this time.The patient was stable and will continue to be monitored.
 
Additional Manufacturer Narrative
Additional information: h3 and h6.The reported field event of patient notifier anomaly was confirmed in the lab.Interrogation of the device revealed that the device was above the elective replacement indicator (eri) when received for analysis.A longevity calculation was performed based upon programmed settings and usage data in the device image.The calculations revealed that the battery depletion was normal up to the event date.The device's functionality was bench tested regarding telemetry, pacing, sensing, impedance, high voltage (hv) output, and hv shock.The patient notifier failed to vibrate during the bench test.The cause of the anomaly was due to a patient notifier component failure, however, the cause of the failed patient notifier component could not be conclusively undetermined.
 
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
Additional information received that the device was explanted to resolve the event.The patient was stable and will continue to be monitored.

Brand Name
CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key10146028
Report Number2938836-2020-06778
Device Sequence Number16914446
Product Code NVZ
UDI-Device Identifier05414734503709
UDI-Public05414734503709
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2014
Device Model NumberCD2211-36Q
Device Catalogue NumberCD2211-36Q
Device Lot Number3795932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer09/29/2020
11/13/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date10/12/2020
11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;